Main Article Content
In this paper, we have obtained explicit expressions for the time dependent probabilities of the M/M/1 queue with server vacations under a multiple vacation scheme. The corresponding steady state probabilities have been obtained. We also obtain the time dependent performance measures of the systems
Markovian queue transient probabilities multiple vacations performance measures
Authors who publish with this journal agree to the following terms:
- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution License that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work (See The Effect of Open Access).
How to Cite
Kalidass, K., & Ramanath, K. (2014). Transient analysis of an M/M/1 queue with multiple vacations. Pakistan Journal of Statistics and Operation Research, 10(1), 121-130. https://doi.org/10.18187/pjsor.v10i1.335